首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Métodos sin Malla para Resolver Sistemas de Ecuaciones Diferenciales en Derivadas Parciales
  • 作者:Gloria Simonetti ; Alberto Cardona
  • 期刊名称:Mecánica Computacional
  • 印刷版ISSN:2591-3522
  • 出版年度:1997
  • 卷号:18
  • 期号:16
  • 页码:909-918
  • 语种:Spanish
  • 出版社:CIMEC-INTEC-CONICET-UNL
  • 其他摘要:An element free Galerkin method has been implemented, with an original procedure to place points and to make the required numerical integrals, such that an optimal relation between the different method parameters is verified. Several examples with localized refinement of the points grid -based on an a posteriori indicator- are presented, showing apropriate convergence results.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有